# SDR USAA2012032600038

- Difficulty date: March 25, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 37,408 hours, 13,722 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: D2527710920900
- Condition: Missing
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR PLACARD MISSING 'DO NOT SIT HERE ESCAPE SLIDE'.  MAINTENANCE INSTALLED NEW PLACARD AT L-2 DOOR.
